# SDR 95ZZZW334

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62YV
- Make and model: Beech 1900C
- Aircraft serial: UC62
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nose Drag Leg
- Part time: 134 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 5682 - ON APPROACH TO MCI WITH THE LANDING GEAR DOWN, WHEN THE FLAPS WERE EXTENDED FULL, THE GEAR INTRANSIT LIGHT ILLUMINATED AND THE GEAR WARNING HORN SOUNDED INTERMITTENTLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND FERRIED TO ICT.  MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SWITCH WORKING INTERMITTENTLY.  REMOVED AND REPLACED NOSE DOWNLOCK SWITCH, GEAR WARNING SYSTEM OPS CHECKED NORMAL.
